Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have neck pain, had physio therapy of neck. How to get relief?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
i have neck pain much recently i have phichiyo therapy treatment thre hardness in neck what should i do for more relief
Posted Tue, 8 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 1 hour later
Brief Answer:
Muscle relaxants may help

Detailed Answer:
Hi, thanks for writing to XXXXXXX

A few general measures which help in providing relief of your neck pain -

* Use of appropriate muscle relaxants for 2-3 days may ease your pain & discomfort.
*Moist heat fomentation over the involved area will help in relaxing the underlying taut muscles
* Gentle massaging of the painful area with a painkiller gel will provide relief
* Physiotherapy in the form of Ultrasound therapy and TENS (transcutaneous electrical nerve stimulation) are also useful.

If your symptoms are not improving with the above measures, approach an orthopedic surgeon for a detailed evaluation and further management.

Hope I have addressed your query. Happy to help further

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor